# SDR CALA2022040600883

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: R5342092620101
- Condition: Cracked
- Location: Rh Aft Doorfr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT DOOR FR68 STOP FITTING #1 LWR I/B HOLE CRACK AT FRAME LAY ER 6 O''CLOCK POS. AD RELATED TASK EA 5343-01724 001 PER HAECO LC Q NON ROUTINE 9298354/30354 GENERATED BY V061682
